# SDR UALA2009031000509

- Difficulty date: February 15, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 37,495 hours, 10,522 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 65
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT.  REPLACED STARTER, CLUTCH ASSY AND BATTERY (P/N 18550-000).
